An improved bound for the monochromatic cycle partition number

András Gyárfás, Miklós Ruszinkó, Gábor N. Sárközy, Endre Szemerédi

Research output: Contribution to journalArticle

46 Citations (Scopus)

Abstract

Improving a result of Erdo{combining double acute accent}s, Gyárfás and Pyber for large n we show that for every integer r ≥ 2 there exists a constant n0 = n0 (r) such that if n ≥ n0 and the edges of the complete graph Kn are colored with r colors then the vertex set of Kn can be partitioned into at most 100 r log r vertex disjoint monochromatic cycles.

Original languageEnglish
Pages (from-to)855-873
Number of pages19
JournalJournal of Combinatorial Theory. Series B
Volume96
Issue number6
DOIs
Publication statusPublished - Nov 1 2006

Keywords

  • Edge colorings
  • Monochromatic partitions
  • Regularity Lemma

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'An improved bound for the monochromatic cycle partition number'. Together they form a unique fingerprint.

  • Cite this